# SDR HNAA2024051600402

- Difficulty date: April 21, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E030534 CARGO DOOR STAY ROD STOW BRACKET NUTPLATES HAVE CORRISION.  REMOVED AND REPLACED LOWER INBOARD L-PROFILE IAW EMB-145 SRM 51-10-03, SRM 52-30-04 AD, TABLE 101, FIGURE 101, AND SRM 51-40-02
